Principal bundles on projective varieties and the donaldson-uhlenbeck compactification

V. Balaji Chennai Mathematical Institute SIPCOT IT Park, Siruseri

Differential Geometry mathscidoc:1609.10025

Journal of Differential Geometry, 76, (3), 351-398, 2007
Let H be a semisimple algebraic group. We prove the semistable reduction theorem for μ–semistable principal H–bundles over a smooth projective variety X defined over the field C. When X is a smooth projective surface and H is simple, we construct the algebro–geometric Donaldson–Uhlenbeck compactification of the moduli space of μ–semistable principal H–bundles with fixed char- acteristic classes and describe its points. For large characteristic classes we show that the moduli space of μ–stable principal H–bundles is non–empty.
No keywords uploaded!
[ Download ] [ 2016-09-08 20:16:43 uploaded by admin ] [ 293 downloads ] [ 0 comments ] [ Cited by 11 ]
@inproceedings{v.2007principal,
  title={PRINCIPAL BUNDLES ON PROJECTIVE VARIETIES AND THE DONALDSON-UHLENBECK COMPACTIFICATION},
  author={V. Balaji},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20160908201643138210682},
  booktitle={Journal of Differential Geometry},
  volume={76},
  number={3},
  pages={351-398},
  year={2007},
}
V. Balaji. PRINCIPAL BUNDLES ON PROJECTIVE VARIETIES AND THE DONALDSON-UHLENBECK COMPACTIFICATION. 2007. Vol. 76. In Journal of Differential Geometry. pp.351-398. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20160908201643138210682.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved